# SDR CA080707009

- Difficulty date: July 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp AS355*
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 0292208260
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT FOR REPLACEMENT OF THE T2 BLADES AND WHEEL, AFTER REMOVING OUTER CASING OF THE M03 THE OUTSIDE SURFACE OF THE DIFFUSER WAS FOUND CRACKED FROM ONE SIDE TO THE OTHER.  A SERVICEABLE M03 WAS INSTALLED AND THE HELICOPTER WAS RETURN TO SERVICE. DAMAGED M03 WAS SENT TO MFG FOR INVESTIGATION. THE M03 HAD 1479.3 HRS TSO.
